MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C8571
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that three (3) clearlink system continu-flo solution sets leaked, and fluid was coming from the stopper of the distal y-site.The issue occurred during patient infusion.The issue was further described as the device leaked at the tip of the y-site where you connect a syringe.For one of the cases, the set was in use for 30 min on a pump and used herceptin.For the remaining occasions the set was in use for approximately 5 minutes with saline and for 2 hours with leucovorin respectively.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d4: expiration date (update the null value to n/a), h4, h6 (update codes), h11.H4: the lot was manufactured between 02/24/2025 and 02/25/2025.H11: the actual devices were not available; however, a companion sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the leak.Pressure and clear passage under water testing, and priming were performed on the sample; the device was found to be within the product specifications.Additionally, a functional flow rate test was conducted by connecting the companion sample to the spectrum iq pump simulating the usage process.The flow rate of the device was found to be within specification and no defects were observed that could generate a leak.The reported condition was not verified on the companion sample.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/CONTINU-FLO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22700679
Report Number1416980-2025-04019
Device Sequence Number15740688
Product Code FPA
UDI-Device Identifier00085412046327
UDI-Public(01)00085412046327(10)R25B24055
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K153158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C8571
Device Catalogue Number2C8571
Device Lot NumberR25B24055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HERCPETIN; LEUCOVORIN; SALINE; SYRINGE; UNSPECIFIED PUMP
Patient SexUnknown